The loss of reducibility of systems with quasiperiodic coefficients due to an insufficiently rapid decrease of the Fourier coefficients or to the nonalgebraic nature of the frequency basis
Differencialʹnye uravneniâ, Tome 6 (1970) no. 2, pp. 253-259
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1970_6_2_a3,
author = {I. N. Blinov},
title = {The loss of reducibility of systems with quasiperiodic coefficients due to an insufficiently rapid decrease of the {Fourier} coefficients or to the nonalgebraic nature of the frequency basis},
journal = {Differencialʹnye uravneni\^a},
pages = {253--259},
year = {1970},
volume = {6},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1970_6_2_a3/}
}
TY - JOUR AU - I. N. Blinov TI - The loss of reducibility of systems with quasiperiodic coefficients due to an insufficiently rapid decrease of the Fourier coefficients or to the nonalgebraic nature of the frequency basis JO - Differencialʹnye uravneniâ PY - 1970 SP - 253 EP - 259 VL - 6 IS - 2 UR - http://geodesic.mathdoc.fr/item/DE_1970_6_2_a3/ LA - ru ID - DE_1970_6_2_a3 ER -
%0 Journal Article %A I. N. Blinov %T The loss of reducibility of systems with quasiperiodic coefficients due to an insufficiently rapid decrease of the Fourier coefficients or to the nonalgebraic nature of the frequency basis %J Differencialʹnye uravneniâ %D 1970 %P 253-259 %V 6 %N 2 %U http://geodesic.mathdoc.fr/item/DE_1970_6_2_a3/ %G ru %F DE_1970_6_2_a3
I. N. Blinov. The loss of reducibility of systems with quasiperiodic coefficients due to an insufficiently rapid decrease of the Fourier coefficients or to the nonalgebraic nature of the frequency basis. Differencialʹnye uravneniâ, Tome 6 (1970) no. 2, pp. 253-259. http://geodesic.mathdoc.fr/item/DE_1970_6_2_a3/